EconPapers    
Economics at your fingertips  
 

A Class of G‐Semipreinvex Functions and Optimality

Xue Wen Liu, Ke Quan Zhao and Zhe Chen

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A class of G‐semipreinvex functions, which are some generalizations of the semipreinvex functions, and the G‐convex functions, is introduced. Examples are given to show their relations among G‐semipreinvex functions, semipreinvex functions and G‐convex functions. Some characterizations of G‐semipreinvex functions are also obtained, and some optimality results are given for a class of G‐semipreinvex functions. Ours results improve and generalize some known results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/168172

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:168172

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:168172